Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 90, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2012, 5:41 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 5:41 PM MDT (23:41 UTC)
- Expired
- Jun 12, 2012, 6:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties De Baca County, NM, Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 79 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:23 PM MDT | HAIL 1 | 12 Se Puerto De Luna, NM | HAIL DRIFTS COVER U.S. HIGHWAY 84 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:16 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 12, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -400 J/kg
- Mixed-layer LCL
- 2605 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718 WUUS55 KABQ 122341 SVRABQ NMC011-019-130030- /O.NEW.KABQ.SV.W.0090.120612T2341Z-120613T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 630 PM MDT * AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PUERTO DE LUNA...OR ABOUT 12 MILES SOUTH OF SANTA ROSA...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTH CENTRAL DE BACA COUNTY... RURAL CENTRAL GUADALUPE COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3491 10426 3460 10429 3470 10477 3485 10473 TIME...MOT...LOC 2341Z 266DEG 16KT 3477 10465 $$ 34
2 follow-up statements
825
WWUS55 KABQ 122359
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT TUE JUN 12 2012
NMC011-019-130030-
/O.CON.KABQ.SV.W.0090.000000T0000Z-120613T0030Z/
DE BACA-GUADALUPE-
559 PM MDT TUE JUN 12 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
GUADALUPE AND NORTH CENTRAL DE BACA COUNTIES UNTIL 630 PM MDT...
AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED JUST SOUTHEAST OF PUERTO DE LUNA...OR ABOUT 13 MILES
SOUTHEAST OF SANTA ROSA...MOVING EAST AT 20 MPH. THIS STORM WILL
CROSS U.S. HIGHWAY 84. SIGNIFICANT AMOUNTS OF HAIL MAY MAKE THE
ROADWAY SLIPPERY.
* LOCATIONS IMPACTED INCLUDE...
U.S. HIGHWAY 84 SOUTHEAST OF SANTA ROSA...
RURAL DE BACA COUNTY...
RURAL GUADALUPE COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3466 10455 3474 10467 3485 10462 3491 10426
3460 10429
TIME...MOT...LOC 2358Z 266DEG 16KT 3477 10455
$$
34840
WWUS55 KABQ 130019
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
619 PM MDT TUE JUN 12 2012
NMC011-019-130030-
/O.CON.KABQ.SV.W.0090.000000T0000Z-120613T0030Z/
DE BACA-GUADALUPE-
619 PM MDT TUE JUN 12 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
GUADALUPE AND NORTH CENTRAL DE BACA COUNTIES UNTIL 630 PM MDT...
AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EAST CENTRAL GUADALUPE COUNTY...OR ABOUT 20 MILES
SOUTHEAST OF SANTA ROSA...MOVING EAST AT 20 MPH. THIS STORM JUST
CROSSED U.S. HIGHWAY 84 SOUTHEAST OF SANTA ROSA. COPIOUS AMOUNTS OF
HAIL MAY BE ON THE ROADWAY. TRAVELERS SHOULD USE CAUTION.
* LOCATIONS IMPACTED INCLUDE...
RURAL DE BACA COUNTY..
RURAL GUADALUPE COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3467 10447 3474 10450 3485 10447 3488 10426
3460 10429
TIME...MOT...LOC 0019Z 273DEG 17KT 3475 10442
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:43 PM MDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 12, 2:43 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT TUE JUN 12 2012 .DISCUSSION... ...SEVERE THUNDERSTORM WATCHES IN EFFECT FOR EASTERN NEW MEXICO... THE LATEST LAPS GUIDANCE AND RADAR TRENDS SUPPORTING INCREASING POTENTIAL FOR SEVERE STORMS OVER THE EASTERN PLAINS THRU THIS EVENING. AS OF 2PM THE GREATEST COVERAGE IS ALONG THE EAST SLOPES OF THE SANGRES AND THE UPPER RIO GRANDE VALLEY. CIN OVER THE SE PLAINS WILL BREAK THRU DAYTIME HEATING LATER AND CONVECTION WILL SPREAD INTO THAT REGION LATER THIS EVENING. LOW LEVEL MOISTURE IS ALREADY BEING SCOURED OUT OF THE RIO GRANDE VALLEY AND WESTERN NM WHERE SW FLOW IS MIXING A RATHER SIGNIFICANT MID/UPPER LEVEL DRY SLOT INTO THE AREA. CONVECTIVE INDUCED COLD POOL OVER THE PLAINS WILL FORCE ANOTHER GAP WIND INTO THE RIO GRANDE VALLEY TONIGHT. LOCAL WRF MODEL SHOWS A RATHER POTENT EVENT BRIEFLY IN THE ABQ METRO BTWN 02-04Z ON CONVECTIVE OUTFLOWS THROUGH TIJERAS CANYON. GUSTS UP TO 40KTS ARE POSSIBLE FOR AN HOUR OR TWO. THE DRY SLOT EVIDENT ON THE LATEST WATER VAPOR IMAGERY WILL TAKE HOLD OF MOST OF NM WEDNESDAY. THIS WILL CREATE SOME LOCALLY BREEZY WINDS WITH MAX TEMPS RISING BACK ABOVE NORMAL. THE NAM AND GFS INDICATE MOIST CONVERGENCE ALONG THE FAR E PLAINS WED AFTERNOON WHERE SPC SEVERE DESK IS STILL CARRYING SEE TEXT. SCOURING OUT OF LOW LEVEL MOISTURE AS DRY SLOT MOVES INTO WESTERN HALF OF NM WILL FAVOR SOME DRY STORMS OVER NORTHERN MTS AND SPC FIRE DESK ALSO CARRYING SEE TEXT. THURSDAY WILL BE THE DRIEST AND WARMEST DAY STATEWIDE AS THE NOSE OF THE DRY SLOT OVER THE DESERT SW SHIFTS INTO THE WESTERN HALF OF NM. MEANWHILE...THE SUITE OF MODEL GUIDANCE SHOWS A WEAK 700-500MB OPEN WAVE SLIDING SLOWLY SOUTH INTO THE BAJA REGION THROUGH FRIDAY AND CLOSING OFF SATURDAY. THE MAIN DIFFERENCE BTWN MODEL RUNS IS VERY SIGNIFICANT FOR PRECIP CHANCES THIS WEEKEND. THE ECMWF TAKES A SECOND UPPER LOW SE INTO THE CENTRAL ROCKIES THEN EJECTS INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY...ALLOWING MORE DRY AIR TO INVADE THE WESTERN HALF OF NM OUT OF THE GREAT BASIN. THE GFS HAS THE SECONDARY UPPER WAVE SLOWING THEN DIVING SOUTH INTO THE GREAT BASIN TOWARD THE INITIAL WAVE...WHICH FORCES A DEEP FETCH OF MOIST SOUTHERLY FLOW OVER NM. HPC QPF SUGGESTS THE LATTER SCENARIO HOWEVER SUITE OF ENSEMBLES STILL LEAVING A GOOD DEAL OF UNCERTAINTY. TOUCHED UP EXTENDED POPS FOR THIS PERIOD BUT KEPT THINGS IN THE LOW CHANCE ARENA FOR NOW. GUYER && .FIRE WEATHER... LOW LEVEL MOISTURE REACHED AS FAR WEST AS THE JEMEZ AND SAN JUAN MOUNTAINS LAST NIGHT AND WITH AFTERNOON HEATING HAS RESULTED IN CONSIDERABLE CLOUD BUILDUPS AND ISOLATED STORMS OVER THIS REGION. IN THE EASTERN PLAINS...MOIST LOW LEVEL EASTERLY WINDS WILL CONTINUE...AND THE REGION WILL BECOME INCREASINGLY UNSTABLE...RESULTING IN THE POTENTIAL FOR STRONG TO SEVERE STORMS LATER THIS AFTERNOON AND INTO THE EVENING. RH RECOVERIES WILL BE GOOD TO EXCELLENT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE PLAINS TONIGHT. IT APPEARS THERE WILL ANOTHER ROUND OF EAST WINDS INTO THE UPPER AND MIDDLE RIO GRANDE VALLEY TONIGHT...THE WESTWARD EXTENT A LITTLE UNCERTAIN BUT LOW LEVEL MOISTURE MAY BE REINFORCED OVER THE SAN JUAN AND JEMEZ MOUNTAINS. GFS MAY BE TENDING TO DRY OUT LOW LEVELS TOO QUICKLY WEDNESDAY...SO HAVE LEANED TOWARDS THE NAM DEW POINT WISE. THERE COULD BE ISOLD DRY ACTIVITY IN THE SAN JUAN AND JEMEZ AS WELL AS AROUND MT TAYLOR WEDNESDAY AFTERNOON. THERE IS A LITTLE BETTER CONSENSUS DRYING OUT MOISTURE WEST OF THE CENTRAL MOUNTAIN CHAIN BY THURSDAY...SO RH RECOVERIES WEDNESDAY NIGHT MAY RETURN TO POOR IN AREAS WHICH SAW/OR WILL SEE INCREASES LAST NIGHT AND TONIGHT. THUNDERSTORM COVERAGE THURSDAY SHOULD BE LIMITED TO THE EASTERN PLAINS WITH TEMPERATURES ABOVE AVERAGE. THE END OF THE WORK WEEK AND THE WEEKEND WEATHER SCENARIO IS LOOKING MORE FAVORABLE FOR INCREASING MOISTURE. AN UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER SOCAL/BAJA CA. THE RESULTING UPPER CIRCULATION COULD TAP MOISTURE OVER OLD MEXICO AND DRAW IT INTO CENTRAL AND EASTERN NEW MEXICO. WE ARE WATCHING THIS CLOSELY SO STAY TUNED. WINDS DON/T APPEAR TO BE STRONG ENOUGH TO TRIGGER WIDESPREAD CRITICAL CONDITIONS THROUGH THIS WEEK AND NEXT SUNDAY. && .AVIATION... 18Z TAF CYCLE LOW LEVEL MOISTURE HAS PUSHED WESTWARD TO THE JEMEZ AND SAN JUAN MTS. AIRMASS DESTABILIZING AND EXPECT ISOLD TO SCATTERED CONVECTION OCCASIONALLY OBSCURING MTS FROM THE NORTHWEST MTS TO THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE PLAINS. ISOLD SVR STORMS WITH WIND GUSTS IN EXCESS OF 50 KTS AND LARGE HAIL POSSIBLE IN THE PLAINS, LOW CLOUDS/FOG TO DEVELOP TONIGHT FROM THE EAST SLOPES CENTRAL MT CHAIN OVER THE PLAINS WILL OBSCURE TERRAIN. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 91 54 92 / 0 0 0 0 DULCE........................... 40 86 37 87 / 5 0 0 0 CUBA............................ 46 89 42 89 / 10 5 0 0 GALLUP.......................... 41 89 43 89 / 0 0 0 0 EL MORRO........................ 43 86 41 86 / 0 0 0 0 GRANTS.......................... 47 90 44 90 / 0 0 0 0 QUEMADO......................... 48 86 49 86 / 0 0 0 0 GLENWOOD........................ 47 92 43 92 / 0 0 0 0 CHAMA........................... 47 82 45 83 / 10 5 0 0 LOS ALAMOS...................... 60 83 60 86 / 20 0 0 0 PECOS........................... 55 82 57 86 / 30 20 10 5 CERRO/QUESTA.................... 55 80 50 82 / 20 10 5 10 RED RIVER....................... 44 74 46 75 / 20 20 10 20 ANGEL FIRE...................... 42 74 43 77 / 30 30 20 20 TAOS............................ 50 87 47 89 / 20 5 0 5 MORA............................ 50 80 52 85 / 50 30 10 10 ESPANOLA........................ 51 90 48 92 / 10 0 0 0 SANTA FE........................ 57 83 58 85 / 10 5 0 0 SANTA FE AIRPORT................ 60 88 59 90 / 10 5 0 0 ALBUQUERQUE FOOTHILLS........... 63 89 63 91 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 67 91 64 94 / 0 5 0 0 ALBUQUERQUE VALLEY.............. 62 92 62 95 / 0 5 0 0 ALBUQUERQUE WEST MESA........... 62 92 60 95 / 0 5 0 0 LOS LUNAS....................... 59 91 59 94 / 0 5 0 0 RIO RANCHO...................... 63 91 61 94 / 5 5 0 0 SOCORRO......................... 62 95 61 97 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 57 85 56 87 / 10 10 5 0 TIJERAS......................... 59 88 58 91 / 5 5 0 0 MORIARTY/ESTANCIA............... 53 89 53 91 / 20 20 10 5 CLINES CORNERS.................. 56 85 56 88 / 30 30 20 5 GRAN QUIVIRA.................... 57 87 56 89 / 10 10 5 0 CARRIZOZO....................... 59 90 55 91 / 0 5 0 0 RUIDOSO......................... 54 83 55 84 / 10 20 10 5 CAPULIN......................... 54 77 57 82 / 40 40 20 20 RATON........................... 53 88 54 91 / 30 30 20 20 SPRINGER........................ 54 84 55 89 / 40 30 20 20 LAS VEGAS....................... 52 82 54 88 / 50 30 20 10 CLAYTON......................... 60 85 61 91 / 60 30 20 20 ROY............................. 56 81 58 88 / 60 30 20 10 CONCHAS......................... 61 90 63 95 / 60 20 20 10 SANTA ROSA...................... 62 91 63 97 / 60 20 20 5 TUCUMCARI....................... 63 95 67 100 / 60 20 20 10 CLOVIS.......................... 62 91 64 96 / 70 30 20 10 PORTALES........................ 64 93 66 97 / 70 30 20 10 FORT SUMNER..................... 65 95 66 100 / 60 20 20 5 ROSWELL......................... 67 97 66 101 / 40 20 20 0 PICACHO......................... 60 91 61 94 / 20 20 10 5 ELK............................. 60 88 60 88 / 10 20 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER
Hazardous weather outlook, Jun 12, 5:41 AM MDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT TUE JUN 12 2012 NMZ501>540-131145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 AM MDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT ACROSS MUCH OF EASTERN NEW MEXICO. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. THE GREATEST THREAT AREA IS ALONG AND EAST OF A RATON TO SANTA ROSA TO CLOVIS LINE LATE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING...BUT WILL FOCUS FURTHER EAST NEAR THE TEXAS BORDER. MORE THUNDERSTORMS ARE FORECAST LATE FRIDAY INTO THE WEEKEND AS ATMOSPHERIC MOISTURE SURGES AND WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE DECREASE. IN THIS SCENARIO...SLOWER STORM MOVEMENT CAN BE EXPECTED WITH A THREAT FOR LOCALLY HEAVY RAINFALL. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Local storm report, Jun 12, 2:59 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 3 NNE RATON CREWS AIRPO 36.78N 104.48W
06/12/2012 M1.00 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201222
CMLSpecial weather statement, Jun 12, 3:40 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MDT TUE JUN 12 2012 NMZ510-512-513-516-122245- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-SAN JUAN MOUNTAINS-UPPER RIO GRANDE VALLEY-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 340 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAOS AND EASTERN RIO ARRIBA COUNTIES THROUGH 445 PM MDT... AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF PETACA...OR ABOUT 20 MILES WEST OF TAOS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...TAOS...ARROYO HONDO...RANCHOS DE TAOS...TALPA...ARROYO SECO...TAOS PUEBLO...LOS CORDOVAS...SAN CRISTOBAL...EL PRADO AND VALDEZ. THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3664 10551 3628 10553 3642 10603 3660 10600 TIME...MOT...LOC 2140Z 264DEG 15KT 3650 10590 43
Special weather statement, Jun 12, 5:27 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT TUE JUN 12 2012
NMZ540-130000-
SOUTHWEST CHAVES COUNTY-
527 PM MDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY
THROUGH 600 PM MDT...
AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF DUNKEN...OR ABOUT 38 MILES
SOUTHWEST OF ARTESIA...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
SOUTHWESTERN CHAVES COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN NEW MEXICO.
&&
LAT...LON 3254 10511 3271 10514 3272 10512 3276 10484
3271 10483 3255 10483
TIME...MOT...LOC 2327Z 263DEG 20KT 3264 10501
34Special weather statement, Jun 12, 5:30 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 PM MDT TUE JUN 12 2012 NMZ533-537-130000- DE BACA COUNTY-GUADALUPE COUNTY- 530 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE AND EXTREME NORTHERN DE BACA COUNTIES THROUGH 600 PM MDT... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PUERTO DE LUNA...OR ABOUT 12 MILES SOUTH OF SANTA ROSA...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...PUERTO DE LUNA. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3490 10434 3465 10432 3470 10479 3486 10478 TIME...MOT...LOC 2330Z 270DEG 21KT 3477 10467 34
Special weather statement, Jun 12, 5:31 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 531 PM MDT TUE JUN 12 2012 NMZ515-528-531-130015- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-HARDING COUNTY- 531 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORA AND EXTREME NORTHWESTERN HARDING COUNTIES THROUGH 615 PM MDT... AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 4 MILES EAST...11 MILES WEST AND 16 MILES WEST OF WAGON MOUND...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...WAGON MOUND. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3618 10433 3578 10436 3594 10508 3620 10505 TIME...MOT...LOC 2329Z 266DEG 16KT 3602 10490 43
Special weather statement, Jun 12, 5:40 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 PM MDT TUE JUN 12 2012 NMZ530-130030- UNION COUNTY- 540 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY THROUGH 630 PM MDT... AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CLAYTON LAKE STATE PARK...OR ABOUT 8 MILES NORTHWEST OF CLAYTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...CLAYTON...SENECA AND MOSES. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3645 10304 3639 10339 3660 10340 3677 10301 TIME...MOT...LOC 2340Z 250DEG 28KT 3654 10324 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:46 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jun 11, 11:16 PM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 12, 1:31 AM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 12, 2:07 AM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Jun 12, 2:11 AM MDT | Special Weather Statement | ABQ | 34 min | |
| Jun 12, 2:17 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 43 min |
| Jun 12, 2:37 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 38 min |
| Jun 12, 3:15 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, San Miguel | 60 min |
| Jun 12, 4:14 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 31 min |
| Jun 12, 4:47 AM MDT | Special Weather Statement | ABQ | Curry | 43 min |
| Jun 12, 1:27 PM MDT | Special Weather Statement | ABQ | Mora | 48 min |
| Jun 12, 1:59 PM MDT | Special Weather Statement | ABQ | Colfax | 46 min |
| Jun 12, 2:14 PM MDT | Special Weather Statement | ABQ | Mora | 46 min |
| Jun 12, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 43 min |
| Jun 12, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 31 min |
| Jun 12, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 15 min |
| Jun 12, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 12, 3:40 PM MDT | Special Weather Statement | ABQ | Taos | 65 min |
| Jun 12, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 46 min |
| Jun 12, 4:11 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 49 min |
| Jun 12, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 12, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 44 min |
| Jun 12, 5:27 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jun 12, 5:30 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 12, 5:31 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| Jun 12, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 24 min |
| Jun 12, 5:40 PM MDT | Special Weather Statement | ABQ | Union | 50 min |
| Jun 12, 5:51 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 54 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.